# SDR SWAA2022032168768

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB R/H FLOOR TO SIDEWALL SUPPORT FROM STA 500A TO STA 500D; RBL 24; WL 156. / [01] SRM 3-00-53-1A-2 IS APPLICABLE  REMOVED CORROSION FROM 16EA. LOCATIONS AT FCB R/H FLOOR TO SIDEWALL SUPPORT FROM STA 500A TO STA 500D; RBL 24; WL 156. IAW SRM 51-10-02-0G-0 PAR.15 IN AREA OF:  500A+0.0' 1.1'X0.6'X.002' FOUND TO BE IN LIMITS 500A+2.0' 1.7'X0.5'X.002' FOUND TO BE IN LIMITS 500A+6.0' 3.0'X2.0'X.007' FOUND TO BE OUT OF LIMITS 500A+8.0' 3.0'X1.3'X.002' FOUND TO BE IN LIMITS 500A+10' 1.5'X1.5'X.005' FOUND TO BE OUT OF LIMITS 500A+14' 1.2'X1.0'X.006' FOUND TO BE OUT OF LIMITS  500B+2.0' 1.2'X0.8'X.001' FOUND TO BE IN LIMITS 500B+8.0' 1.8'X1.8'X.004' FOUND TO BE IN LIMITS 500B+10' 1.5'X1.5'X.002' FOUND TO BE IN LIMITS 500B+14' 3.7'X1.3'X.008' FOUND TO BE OUT OF LIMITS 500B+18' 3.5'X1.9'X.008' FOUND TO BE OUT OF LIMITS  500C+6.0' 2.7'X1.3'X.004' FOUND TO BE IN LIMITS 500C+12' 1.7'X0.6'X.003' FOUND TO BE IN LIMITS 500C+14' 1.9'X1.2'X.003' FOUND TO BE IN LIMITS 500C+16' 1.5'X1.2'X.003' FOUND TO BE IN LIMITS 500C+18' 1.4'X0.8'X.005' FOUND TO BE OUT OF LIMITS  FCB R/H FLOOR TO SIDEWALL SUPPORT FROM STA 500A TO STA 500D; RBL 24; WL 156. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PAR.2 TABLE 101;4.A.(2) FIGURE 103 D.;[03] FABRICATED FCB R/H NEW FLOOR TO SIDEWALL SUPPORT FROM BS 500A TO BS 500D ;RBL 24; WL 156 IAW SRM 51-40-05 AND DWG143A7501 REV:A
